FE parametric study of RWS/WUF-B moment connections with elliptically-based beam web openings under monotonic and cyclic loading

Tsavdaridis, KD orcid.org/0000-0001-8349-3979, Pilbin, C and Lau, CK (2017) FE parametric study of RWS/WUF-B moment connections with elliptically-based beam web openings under monotonic and cyclic loading. International Journal of Steel Structures, 17 (2). pp. 677-694. ISSN 1598-2351

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017, Korean Society of Steel Construction and Springer-Verlag GmbH Germany. This is an author produced version of a paper published in International Journal of Steel Structures. The final publication is available at Springer via https://doi.org/10.1007/s13296-017-6023-7. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: retrofit WUF-B connections; RWS beam-column connections; web perforations; elliptical openings; cyclic loading
Dates:
  • Published: 30 June 2017
  • Accepted: 27 November 2016
  • Published (online): 30 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds) > Institute for Resilient Infrastructure (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Jun 2017 10:49
Last Modified: 30 Jun 2018 00:38
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s13296-017-6023-7

Share / Export

Statistics